# SDR 96ZZZX238

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C, FOUND CORROSION IN AFT LAV SERVICE COMPARTMENT PRODUCTION EDGE AFT EDGE, AND DISTRESSED RIVET HEAD LT SIDE OF FUSELAGE.  REMOVED CORROSION AND DAMAGED SKIN AND INSTALLED DOUBLER REPAIRS PER SRM 53-30-03, FIGURE 3-5-3A.  AIRCRAFT TOTAL TIME:  66,911 HOURS, 45,166 CYCLES.
